# SDR DL72L991795

- Difficulty date: August 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505DA
- Make and model: Boeing 727232
- Aircraft serial: 21307
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1223
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 INCH CRACK AT RIGHT TORQUE BOX VERTICAL WEB AT UPPER RIVET ROW STA 1223 (48 SEC).  REPAIR PER MM 53-11-0.
